# SDR QXEA2023050800078

- Difficulty date: May 4, 2023
- Submitted: May 8, 2023
- Operation: Air carrier
- Aircraft: N435QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4232
- Aircraft time: 30,708 hours, 33,222 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: ABS6138001
- Condition: Malfunctioned
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMEROUS FORWARD EMERGENCY LIGHTS COME ON WHEN AIRCRAFT IS POWERED DOWN WITH THE SWITCH IN THE OFF POSITION. REPLACED THE EPS1 POWER SUPPLY IAW AMM 33-51-01-000-801 AND 33-51-01-400-801.
